# SDR AALA202501228190

- Difficulty date: December 16, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 35,109 hours, 15,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL AT STA 959 AT RBL 50. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
